Relieves Nasal & Chest Congestion, Fever & Minor Aches, Sore Throat Pain & Controls Cough.
Directions for use:
– Do not crush, chew or break tablet.
– Take with full glass of water.
– Adults and children 12 years and over: 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.
– Do not take more than directed (see liver warnings).
– Children under 12 years of age: Do not use.
Active ingredients & purposes: (in each caplet)
– Acetaminophen (325 mg) — Pain reliever
– Guaifenesin (200 mg) — Expectorant
– Phenylephrine Hydrochloride (5 mg) — Nasal decongestant
– Dextromethorphan Hydrobromide (10 mg) — Cough suppressant
Inactive ingredients: Croscarmellose sodium, crospovidone, FD&C Red #40 aluminum lake, FD&C Yellow #6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide
WARNINGS:
â– Liver Warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours / with other drugs containing acetaminophen / while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes / dark urine / sweating / nausea / vomiting / stomach pain / unusual tiredness / loss of appetite
â– Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening / blisters / rash
If any of these symptoms occur, stop use and seek medical help right away.
– Do not use with any other drug containing acetaminophen or other cough and cold medication / if you are allergic to acetaminophen or other ingredients in this product.
– If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist / with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.
– Ask a doctor or pharmacist before use if you have a persistent cough such as occurs with smoking, asthma or emphysema a cough with excessive phlegm / mucus difficulty breathing or other chronic lung conditions. These could be signs of a serious condition liver, kidney, heart, thyroid disease / diabetes / blood pressure / difficulty urinating / take the blood thinning drug warfarin / are pregnant or breastfeeding.
â– Stop use and ask a doctor if pain lasts for more than 5 days / fever lasts more than 3 days / sore throat pain lasts more than 2 days / symptoms worsen or last more than 7 days / you develop a fever (>38°C), rash, or persistent headache / headache that won’t go away / you cough up thick yellow or green mucus / you are: nervous / dizzy / can’t sleep.
â– Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control centre or get medical help right away. Quick medical attention is critical for adults and children even if you do not notice any signs or symptoms.

Reviews
There are no reviews yet.